Organised by:
HKPC logo
REPLAY NOW
Organised by:
HKPC logo

Event Agenda

  • 01

    23 NOV • 15:00 – 16:00

    Opening Forum – Foresight Leader Forum
    How technologies can equip SMEs for the new economy?

    Heavy-weighted business leaders and academics will share their insights on the business prospect of Hong Kong in the coming year, as well as the ways for SMEs to use technology and other business skills to overcome the challenges brought by the epidemic and changing political landscape, and unveil more business opportunities. It also will explore the possibility of applying technology to reshape Hong Kong’s new economy in the post-epidemic era.

    SPEAKERS
    DURATION:
    60 minutes
    MEDIUM:
    Cantonese
    COMING SOON
  • 02

    24 NOV • 11:00 – 12:00

    Digital Commerce – ASEAN Markets

    Digital transformation has blurred the boundaries for our everyday life, with online shopping becoming the new normal. Establishing an online business is not only a strategy for survival but also a critical step for business expansion. This forum invites experts and business leaders to elaborate on making use of the borderless digital commerce to create unique advantages and expand to a very popular market in recent years – ASEAN, with successful cases sharing.

    SPEAKERS
    DURATION:
    60 minutes
    MEDIUM:
    Cantonese
    COMING SOON
  • 03

    24 NOV • 15:00 – 16:00

    Green-Tech and Sustainability

    Sustainability is a fashionable term constantly quoted by the management of successful enterprises. But exactly how to adopt it to the corporate governance and business direction of enterprises is always a challenge. In this forum, experts in sustainability and green innovation would enrich the audience on the global concept of sustainable development, its ambit applicable to enterprises and their audience, and the green innovation strategy enabling the achievement of such sustainable development goals to transform into business opportunities.

    SPEAKERS
    DURATION:
    60 minutes
    MEDIUM:
    Cantonese
    COMING SOON
  • 04

    25 NOV • 10:30 – 12:00

    ASEAN LIVE –
    Unveil the Opportunities and Challenges

    The ASEAN region has been one of the fastest growing economy in recent years, and is expected to become the world’s 4th largest single market by 2030 with over USD2.4 trillion spending. It provides other countries with enormous opportunities in the construction, industrial, trade, retail and services sectors. Consul Generals of popular ASEAN countries will sketch the new normal of their countries from the macro-economic aspects in this forum while tax advisers will analyse how Hong Kong enterprises can seize these opportunities.

    SPEAKERS
    DURATION:
    90 minutes
    MEDIUM:
    English (Cantonese simultaneous interpreting is provided)
    COMING SOON
  • 05

    25 NOV • 15:00 – 16:30

    ASEAN Opportunities –
    Seeding and Exceeding Success Forum

    Current leaders and rising stars from different industries in Hong Kong will converge to map out the future development of the ASEAN market. This forum introduces the region’s business environment and showcases successful cases from various industries including supply chain, manufacturing, services and environmental industries. The speakers will also offer their tips on achieving continuous business growth in the ASEAN market with their first-hand experience, skills and lessons learned.

    SPEAKERS
    DURATION:
    90 minutes
    MEDIUM:
    Cantonese
    COMING SOON
  • 06

    26 NOV • 11:00 – 12:00

    Digital Commerce – The Greater Bay Area

    Digital transformation has blurred the boundaries for our everyday life, resulting in the new normal of online shopping. Establishing an online business is not only a strategy for survival but an essential step for the enterprises to expand their business. This forum invites experts and business leaders to elaborate on making use of the borderless nature of digital commerce to create unique advantages and expand to one of the popular markets in recent years – The Greater Bay Area, with successful cases sharing.

    SPEAKERS
    DURATION:
    60 minutes
    MEDIUM:
    Cantonese / Putonghua
    COMING SOON
  • 07

    26 NOV • 14:30 – 15:45

    FutureSkills: The CEO Panel – Cultivating a Future-proof Workforce

    In 2020, the world has experienced an accelerated and disruptive digital transformation in all areas of life as a result of the COVID-19 pandemic. In a world of constant change, business leaders and employees are in face of the unprecedented challenge to response and adapt quickly. In this forum, the CEO Panel will discuss the visions and challenges they anticipate in 2021, and the new workforce strategies to sustain growth with future job opportunities.

    SPEAKERS
    DURATION:
    75 minutes
    MEDIUM:
    Cantonese
    COMING SOON
  • 08

    26 NOV • 16:30 – 17:45

    FutureSkills Forum: The Growth Leaders Panel – Building Resilience & Embracing Transformation

    With the new normal of global digitalisation, talent leaders will discuss the necessity of establishing flexibility and encouraging innovation for realising transformation in the future. This forum will discuss the strategies for managers to overcome challenge, embrace change, stimulate intrapreneurship, build resilience and skills to foster growth.

    SPEAKERS
    DURATION:
    75 minutes
    MEDIUM:
    Cantonese
    COMING SOON
  • 09

    27 NOV • 10:00 – 11:00

    5G-IoT Development

    Factors such as increased demand from consumers and enterprises and the availability of advanced devices are driving the adoption of 5G and the Internet of Things (IoT). At the same time, vast investments on 5G technologies, spectrum and infrastructure by the telecom operators, together with the implementation of global standards, are helping to drive growth and increase market interest in the IoT. This forum focuses on 5G ecosystem, business veterans exploring 5G and IoT applications in Hong Kong and their business opportunities.

    SPEAKERS
    DURATION:
    60 minutes
    MEDIUM:
    Cantonese
    COMING SOON
  • 10

    27 NOV • 14:30 – 15:30

    Re-industrialisation

    Smart manufacturing has huge development potential in Hong Kong. This forum will analyse the re-industrialisation opportunities for Hong Kong SMEs, with sharing by enterprise representatives on integrating the use of technologies to enhance productivity, efficiency and turnover rate and successful cases of adopting Industry 4.0 for transformation and achieving business goals.

    SPEAKERS
    DURATION:
    60 minutes
    MEDIUM:
    Cantonese
    COMING SOON

Your feedback matters